Maximal L-p-regularity for fractional differential equations on the line
Artículo

Open/ Download
Access note
Acceso abierto
Publication date
2017Metadata
Show full item record
Cómo citar
Ponce, Rodrigo
Cómo citar
Maximal L-p-regularity for fractional differential equations on the line
Author
Abstract
We characterize the L-p-maximal regularity of an abstract fractional differential equation with delay on the Lebesgue spaces. The method is based on the theory of operator-valued Fourier multipliers and weighted Sobolev spaces on the line.
Patrocinador
Fondecyt 11130619 1110090
Indexation
Artículo de publicación ISI
Quote Item
Mathematische Nachrichten, 290 (13): 2009-2023 - 2017
Collections